Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 62, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 9, 2016, 4:10 PM EST. It took effect at Nov 10, 2016, 4:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2016, 4:10 PM EST (21:10 UTC)
- In effect from
- Nov 10, 2016, 4:00 AM EST
- Expired
- Nov 12, 2016, 1:00 AM EST
- In force
- 45 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
337 WHUS73 KIWX 092110 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 PM EST WED NOV 9 2016 LMZ043-046-100515- /O.EXP.KIWX.SC.Y.0061.000000T0000Z-161109T2100Z/ /O.NEW.KIWX.SC.Y.0062.161110T0900Z-161112T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 8 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 8 PM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WIND 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TONIGHT. WINDS BECOMING SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THURSDAY. * WAVES: 2 TO 4 FEET TONIGHT BUILDING TO 3 TO 5 FEET THURSDAY AND 4 TO 7 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
10 follow-up statements
488 WHUS73 KIWX 092229 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 PM EST WED NOV 9 2016 LMZ043-046-100630- /O.CON.KIWX.SC.Y.0062.161110T0900Z-161112T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 529 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 8 PM EST FRIDAY... * WINDS: WEST WIND 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TONIGHT...BECOMING SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THURSDAY...THEN VEERING NORTH ON FRIDAY. * WAVES: 2 TO 4 FEET TONIGHT BUILDING TO 3 TO 5 FEET THURSDAY AND 4 TO 7 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
374 WHUS73 KIWX 100315 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 PM EST WED NOV 9 2016 LMZ043-046-101115- /O.CON.KIWX.SC.Y.0062.161110T0900Z-161112T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1015 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 8 PM EST FRIDAY... * WINDS: WEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS...BECOMING SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THURSDAY...THEN VEERING NORTH ON FRIDAY. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET THURSDAY AND 4 TO 7 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
006 WHUS73 KIWX 100919 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EST THU NOV 10 2016 LMZ043-046-101730- /O.CON.KIWX.SC.Y.0062.000000T0000Z-161112T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 AM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST FRIDAY. * WINDS: SOUTHWEST 20 TO 30 KNOTS VEERING WEST THEN NORTH OVERNIGHT AT 15 TO 30 KNOTS AND CONTINUING INTO FRIDAY. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
681 WHUS73 KIWX 101515 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 AM EST THU NOV 10 2016 LMZ043-046-102315- /O.CON.KIWX.SC.Y.0062.000000T0000Z-161112T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1015 AM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST FRIDAY... * WINDS: SOUTHWEST 20 TO 30 KNOTS VEERING WEST THEN NORTH OVERNIGHT AT 15 TO 30 KNOTS...AND CONTINUING INTO FRIDAY. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
361 WHUS73 KIWX 102043 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 PM EST THU NOV 10 2016 LMZ043-046-110445- /O.EXT.KIWX.SC.Y.0062.000000T0000Z-161112T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS: SOUTHWEST VEERING NORTH LATER TONIGHT INTO FRIDAY AT 15 TO 30 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
877 WHUS73 KIWX 110357 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 PM EST THU NOV 10 2016 LMZ043-046-111200- /O.CON.KIWX.SC.Y.0062.000000T0000Z-161112T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 5 TO 8 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
947 WHUS73 KIWX 110959 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 AM EST FRI NOV 11 2016 LMZ043-046-111800- /O.CON.KIWX.SC.Y.0062.000000T0000Z-161112T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: NORTH 15 TO 30 KNOTS WITH GUSTS TO 30 KNOTS TODAY. WINDS VEER NORTHEAST TO EAST AND DIMINISH TO 10 KNOTS BY MIDNIGHT. * WAVES: 5 TO 8 FEET TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
056 WHUS73 KIWX 111548 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EST FRI NOV 11 2016 LMZ043-046-120000- /O.CON.KIWX.SC.Y.0062.000000T0000Z-161112T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1048 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: NORTH 15 TO 30 KNOTS WITH GUSTS TO 30 KNOTS TODAY. WINDS VEER NORTHEAST TO EAST AND DIMINISH TO 10 KNOTS JUST BY MIDNIGHT. * WAVES: 5 TO 8 FEET TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
395 WHUS73 KIWX 112020 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 320 PM EST FRI NOV 11 2016 LMZ043-046-120600- /O.CON.KIWX.SC.Y.0062.000000T0000Z-161112T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 320 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING NORTHEAST THIS EVENING AND DIMINISHING TO 10 KNOTS BY MIDNIGHT. * WAVES: 4 TO 7 FEET...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
477 WHUS73 KIWX 120328 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1028 PM EST FRI NOV 11 2016 LMZ043-046-120600- /O.CON.KIWX.SC.Y.0062.000000T0000Z-161112T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1028 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: NORTHEAST WIND 10 TO 20 KNOTS DIMINISHING TO AROUND 10 KNOTS BY MIDNIGHT...THEN VEERING SOUTHEAST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 1:58 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Nov 9, 1:58 PM EST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
158 PM EST Wed Nov 9 2016
.SYNOPSIS...
Issued at 157 PM EST Wed Nov 9 2016
First widespread hard freeze Friday night remains the main weather
story this period. Warm and breezy conditions expected Thursday
with highs around 60. Temperatures will begin to drop early Friday
with increasing clouds through the day. Temperatures will drop to
around 30 Friday night and remain in the 40s Saturday. Another
moderate warm up is then expected early next week with high
temperatures back into the upper 50s and low 60s. Very little if
any rain is expected through at least early next week.
&&
.SHORT TERM...(This Evening through Thursday)
Issued at 154 PM EST Wed Nov 9 2016
High pressure will be over the Great Lakes and Ohio Valley region
through Thursday providing dry and seasonably mild conditions.
Winds initially weak this evening which should allow for decent
temperature drop. Winds back through the night with warm air
advection developing. Inversion to likely limit mixing but
gradient winds begin to increase late which should limit temp drop
late. Lows expected to be in the middle 30s. Better mixing on
Thursday will lead to breezy and mild conditions ahead of
approaching cold front. Max temps should rise to around 60 across
the entire area.
&&
.LONG TERM...(Thursday Night through Wednesday)
Issued at 154 PM EST Wed Nov 9 2016
Primary cold front to drop south across the area late Thursday
night. Very little moisture to work with and most model solutions
remain dry with fropa and still see no reason to deviate with lack
of any frontal moisture or moisture flux from GOMEX. Secondary cold
front associated with 850mb thermal front to drop south Friday
morning and this will usher in much cooler temps compared to what we
have seen so far this Fall but closer to seasonal normals. Likely
will see falling temps into afternoon before stabilizing but dry
airmass may allow weak sun to help offset cooling slightly in
afternoon. Morning highs in lower to middle 50s before temps fall
back into 40s by late afternoon/early evening. Surface high quickly
drops into area Friday night but warm air advection is quickly
developing over low level frontal inversion. Will see a decoupling
and temp drop Friday night but not sure how strong radiational
cooling will be given this developing warm air advection through the
night. Still should be enough to provide first good freeze over
entire area.
Mid level ridge quickly folds over the region this weekend and
should provide a dry weekend with a warming trend. Seasonable temps
slightly above normal continue into next week. Next chance for rain
comes later Monday into Tuesday with fast moving broad short wave
and surface front. Populated blends look reasonable and no changes
planned.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1223 PM EST Wed Nov 9 2016
Behind yesterday's cold front, drier air moves into the region
keeping CIGs in VFR range. In addition, a low level jet resides in
Michigan likely keeping SBN in VFR range for VISBY. Winds still
appear to be too strong to decrease the VISBY Wednesday morning at
FWA to MVFR range. Winds will be backing with time so a few lines
depicting those wind changes will be included in the TAF.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 4 PM EST this afternoon for LMZ043-
046.
&&
SYNOPSIS...Lashley
SHORT TERM...Lashley
LONG TERM...Lashley
AVIATION...Roller
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 9, 4:05 AM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 405 AM EST WED NOV 9 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-101130- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 405 AM EST WED NOV 9 2016 /305 AM CST WED NOV 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-101130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 405 AM EST WED NOV 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN THURSDAY THROUGH FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.